# SDR QXEA9700197

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26861
- Make and model: Swrngn SA227AC
- Aircraft serial: AC649
- System (JASC): 2612 · Fire Detection
- Part: Logic Module
- Part number: 33370945
- Condition: Malfunction
- Location: Cabin
- Part time: 5,601 hours
- Component: Swrngn, 2789000135
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 E-LIGHT DOES NOT ILLUMINATE ON FIRE EXTINGUISHER TEST.  REPLACED FIRE CONTROL MODULE, OPERATIONAL CHECK GOOD.
